# SDR AALA201706129006

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 54,772 hours, 23,789 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 38627753
- Part serial: P664
- Condition: Leaking
- Location: Apu
- Part time: 43,018 hours, 19,699 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS CABIN ODOR, APU FOUND TO BE SOURCE OF CABIN ODOR. APU OIL CONSUMPTION HIGH ACCORDING TO OSP PROGRAM. INSPECTED APU FOUND COOLING FAN LEAKING OIL AT CROSSOVER TUBE AND MOUNTING PAD , REPLACED COOLING FAN AND ALL THE SEALS PER AMM 49-52-51.  AIRCRAFT WAS GROUNDED.
